0 of 10 Questions completed
You have already completed the quiz before. Hence you can not start it again.
Quiz is loading…
You must sign in or sign up to start the quiz.
You must first complete the following:
0 of 10 Questions answered correctly
Time has elapsed
You have reached 0 of 0 point(s), (0)
Earned Point(s): 0 of 0, (0)
0 Essay(s) Pending (Possible Point(s): 0)
A 44-year-old man presents to the emergency department complaining of blurred vision. He states that over the past 2 weeks he has experienced increasingly blurry vision in his right eye. His temperature is 98.6°F (37°C), blood pressure 210/110 mmHg, pulse 90/min, and respirations 20/min. Patient is alert and oriented to person, place and time. What is the next best step in the management of this patient hypertensive emergency?CorrectIncorrect
A 56-year-old man presents to the emergency department with increasing dyspnea and mild chest discomfort. He noticed that he needed 2 more pillows to sleep comfortably. About 1-2 nights ago he was very short of breath which caused him to wake up from his sleep which startled him. Medical history is significant for coronary artery disease (requiring left anterior descending artery stent and dual antiplatelet therapy 5 years ago), heart failure with reduced ejection fraction, hypertension, hyperlipidemia, and type II diabetes. His temperature is 98.6°F (37°C), blood pressure is 145/90 mmHg, pulse is 102/min, and respirations are 20/min. On physical examination, the patient has a positive hepatojugular reflex, a third heart sound, crackles in the lung bases, and bilateral edema up to the middle of the thigh. Which of the following is the best next step in the management his heart failure exacerbation?CorrectIncorrect
What is the duration of nicardipine?CorrectIncorrect
The ED provider is deciding on which pharmacological agent to use for hypertensive emergency. The provider ask you what is the onset of nicardipine. Which of the following is the appropriate response?CorrectIncorrect
What is the definitive treatment for pericardial tamponade?CorrectIncorrect
A 45-year-old male with a diagnosis of idiopathic pulmonary hypertension has presents to the ED due to an exacerbation in his symptoms of abdominal pain, dizziness, peripheral edema and palpitations. His medication list includes amlodipine, lisinopril, ambrisentan 25 mg daily, and a multivitamin. After a thorough examination and laboratory workup, this patient has transaminitis and new-onset anemia.
Which of the following medication side effects caused the abnormal lab results?CorrectIncorrect
A 64-year-old female is admitted to the medical ICU due to acute exacerbation of congestive heart failure following bacterial pneumonia. She is complaining of steadily worsening dyspnea and an echocardiogram shows a right ventricular systolic pressure of 46 mmHg and findings suggestive of pulmonary hypertension.
What minimum oxygen saturation should be targeted for this patient?CorrectIncorrect
A 52-year-old male with no history of pulmonary or cardiac diseases has recently been diagnosed with pulmonary hypertension. He is classified as WHO-FC II due to the presence of dyspnea leading to mild impairment of his daily activities.
The patient is prescribed riociguat in order to improve his symptoms and functional capacity. What is the mechanism of action of this drug?CorrectIncorrect
TX is a 64 yo male (82kg) who presents to the ED with chest pain that started while hanging holiday decorations. He reports a history of hypertersion and dyslipedemia, for which he takes enalapril and rosuvastatin. Upon initial examination his blood pressure is 162/86, HR 74, RR 18, O2 saturation 99% on RA. Initial lab work is unremarkable except for an elevated troponin. EKG shows various ischemic changes, but no ST segment elevation. He is diagnosed with an NSTEMI. In addition to aspirin, and ticagrelor, the physician approaches you asking for a recommendation regarding anticoagulation therapy for TX. He notes that cardiology does not think that he needs to go to the cath lab, but should be medically managed instead.
Which of the following is the most appropriate recommendation regarding anticoagulation for TX?CorrectIncorrect
A 31-year-old woman with no significant medical history comes to the emergency department complaining of shortness of breath and palpitations. The patient was in her usual state of health until 30 minutes later when she bent down to pick up her son and suddenly felt like “my heart started beating out of my chest.” She denies loss of consciousness or any previous episodes of palpitations or syncope. She takes daily multivitamins and oral contraceptive pills. On presentation to the ED, her temperature is 98.6°F (37°C), blood pressure is 128/82 mmHg, pulse is 161/min, and respirations are 16/min. Physical examination is unremarkable. The ECG shows a regular narrow-complex tachyarrhythmia that is most consistent with AV nodal reentrant tachycardia (AVNRT). Carotid sinus massage and Valsalva maneuvers are performed without improvement of symptoms. What is the next best step in management?CorrectIncorrect